MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2016-214804

Медицинская библиотека · BMJ case reports · 2016

Imipenem/cilastatin-induced acute eosinophilic pneumonia.

Foong Kap Sum, Lee Ashley, Pekez Marijeta, Bin Wei

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Drugs, toxins, and infections are known to cause acute eosinophilic pneumonia. Daptomycin and minocycline are the commonly reported antibiotics associated with acute eosinophilic pneumonia. In this study, we present a case of imipenem/cilastatin-induced acute eosinophilic pneumonia. The patient presented with fever, acute hypoxic respiratory distress, and diffuse ground-glass opacities on the chest CT a day after the initiation of imipenem/cilastatin. Patient also developed peripheral eosinophilia. A reinstitution of imipenem/cilastatin resulted in recurrence of the signs and symptoms. A bronchoscopy with bronchoalveolar lavage showed 780 nucleated cells/mm(3) with 15% eosinophil. The patient's clinical condition improved significantly after the discontinuation of imipenem/cilastatin therapy and the treatment with corticosteroid.

Для цитирования: Foong Kap Sum, Lee Ashley, Pekez Marijeta, Bin Wei. Imipenem/cilastatin-induced acute eosinophilic pneumonia.. BMJ case reports. 2016. DOI: 10.1136/bcr-2016-214804.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.